Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Taken postinor-1, planning to take injections for DPT. Would it affect the functioning of Postinor?

I didn t have unprotected sex with my boyfriend though I still took a Postinor-1, 56hours after the protected sex we had just in case because he rubbed his penis against my vagina . I m getting injections this friday for Diphtheria , tetanus and Pertusis (dTpa) and It s been my 3rd day today, and by then when I get my injections it d be my 6th day of taking the Postinor-1 pill. Would the injection effect the functioning of the Postinor or cause any internal harm to me? Or increase in chances of severe side effects or something? I m 15 by the way and my parents don t know that I have recently lost my virginity .
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

You may go ahead with the dTpa injections on friday. By then, the action of postinor-1 would be complete. The injection will not affect the functioning of postinor. The injection will not cause any internal harm to you, as it is a vaccine.

In addition, the side effects are minimal.

Hope this helps.

Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor